# SDR 06FDEA03738

- Difficulty date: October 20, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46605
- Aircraft time: 71,855 hours, 29,167 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Cracked
- Location: Bs 1381-1401
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLG W/W FOUND 1 CRACK 1" LONG ON VERTICAL BLKHD BTWN STA 1401 STA 1381 X = 32. DISASSEMBLED PNEU DUCTS ASSY ON BLKHD IAW MM 36-14-02-04.  REMOVED SENSING ELEMENT IAW MM 36-23-00-00.  REMOVED RIVETS ON STIFFENERS AND ON REINFORCE DOUBLER IAW SRM 51-35-01 VOL 2.  CLEANED REMOVED PARTS.  TRIMMED OUT CRACK AND INSTALLED REPAIR DOUBLER IAW SRM 53-00-01 FIG 10 RIF SRM 51-33-01.  INSTALLED PNEU DUCTS ASSY IAW MM 36-14-02-04.  LEAK TEST WILL BE DONE BY JC 36C1608.
